# SDR BAQA092798

- Difficulty date: February 4, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,292 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 81071370010
- Part serial: 712
- Condition: Fluctuates
- Location: Fuel Press Gauge
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE GAUGE TRANSMITTER FLUCTUATING. REPLACED WITH SERVICEABLE ASSET UNIT.
